Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 727-730
http://dx.doi.org/10.1155/S0161171290000989

A note on quasi R*-invariant measures on semigroups

Department of Mathematics, University of Patra, Patra, Greece

Received 28 November 1989; Revised 3 March 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. A. Tserpes, “A note on quasi -invariant measures on semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 727-730, 1990. https://doi.org/10.1155/S0161171290000989.